Hausdorff dimension of scale-sparse Weierstrass-type functions

Tom 213 / 2011

Abel Carvalho Fundamenta Mathematicae 213 (2011), 1-13 MSC: 28A80, 28A78. DOI: 10.4064/fm213-1-1

Streszczenie

The aim of this paper is to calculate (deterministically) the Hausdorff dimension of the scale-sparse Weierstrass-type functions $W_s(x)\!:=\!\sum_{j\geq1}\rho^{-\gamma^js}g(\rho^{\gamma^j}{x\!+\!\theta_j})$, where $\rho>1$, $\gamma>1$ and $0< s< 1$, and $g$ is a periodic Lipschitz function satisfying some additional appropriate conditions.

Autorzy

  • Abel CarvalhoDepartamento de Matemática
    Universidade de Aveiro
    3810-193 Aveiro, Portugal
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek